×

Monotone mappings and unicoherence at subcontinua. (English) Zbl 0676.54043

Summary: It is shown that unicoherence at subcontinua is preserved under a new class of mappings between metric continua which comprises the class of monotone and the class of hereditarily confluent mappings, while it is not preserved under open finite-to-one mappings or under quasi-monotone mappings even between linear graphs.

MSC:

54F55 Unicoherence, multicoherence
54C10 Special maps on topological spaces (open, closed, perfect, etc.)
PDFBibTeX XMLCite
Full Text: DOI

References:

[1] Bennett, D. E., Aposyndetic properties of unicoherent continua, Pacific J. Math., 37, 585-589 (1971) · Zbl 0198.55901
[2] Bennett, D. E., Strongly unicoherent continua, Pacific J. Math., 60, 1-5 (1975) · Zbl 0287.54033
[3] Charatonik, J. J., Confluent mappings and unicoherence of continua, Fund. Math., 56, 213-220 (1964) · Zbl 0134.18904
[4] Charatonik, J. J., Fixed point property for hereditarily stratified X-dendroids, Bull. Acad. Polon, Sci. Ser. Sci. Math. Astronom. Phys., 16, 931-936 (1968) · Zbl 0176.20301
[5] Mackowiak, T., Confluent mappings and smoothness of dendroids, Bull. Acad. Polon. Sci. Set. Sci. Math. Astronom. Phys., 21, 719-725 (1973) · Zbl 0261.54010
[6] Mackowiak, T., On some characterizations of dendroids and weakly monotone mappings, Bull. Acad. Polon. Sci. Ser. Sci. Math. Astronom. Phys., 24, 177-182 (1976) · Zbl 0341.54010
[7] Mackowiak, T., On hereditary classes of mappings, Fund. Math., 97, 123-150 (1977) · Zbl 0357.54024
[8] Mackowiak, T., Some kinds of the unicoherence, Comment. Math. Prace Mat., 20, 405-408 (1978) · Zbl 0401.54033
[9] Mackowiak, T., Continuous mappings on continua, (Dissertationes Math. (Rozprawy Mat.), 158 (1979)), 1-91 · Zbl 0444.54021
[10] Owens, M. A., Unicoherence at subcontinua, Topology Appl., 22, 145-155 (1986) · Zbl 0589.54043
[11] Wallace, A. D., Quasi-monotone transformations, Duke Math. J., 7, 136-145 (1940) · Zbl 0024.28502
[12] Whyburn, G. T., Analytic topology, (Amer. Math. Soc. Colloq. Publ., 28 (1942), Amer. Math. Soc.: Amer. Math. Soc. Providence, RI) · Zbl 0117.15804
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.